# SDR SWIA2014061238146

- Difficulty date: June 12, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 16,946 hours, 10,812 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS HAVE BULBS BURNED OUT. REPLACED BULBS IAW AMM. OPS CHECKED GOOD.
